uuugh, while on high dose of pred, I would be eating something and then while eating I would be thinking about
what I could eat next, it was horrible. I have been down to 5mg for a month now and finally do not feel like a feedbag is a necessity.
I did gain 15 pounds I have since lost 5-7 of those. One thing is try to eat small meals throughout the day, have small calorie snacks. Drink a lot of water.
Beth, 32 ~ hoping to taper pred successfully, wish me luck!
Major Flare Sept/Oct 07
UC dx'd 03/00 (Proctosigmoiditis); Pancolitis since 09/07
Azathioprine 200mg 1xday nightly; Calcium and Vit D 500mg 3xday, Multi Vit, Folic Acid 400mg 2xday, Prilosec, Probiotics.
Minimal Change Disease (Kidney Disorder) dx'd 09/07 - partial remission since 03/08
Prednisone 5mg 1xday, Simvastatin 20mg 1xday, Diovan 160mg 2xday. Tekturna 300mg 1xday, Fosomax 70mg 1xweek. MCD may be from hypersensitivty to 5ASA drugs. Do you have edema? If so, check your blood protien level!